# SDR CA130226001

- Difficulty date: February 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 16,164 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Failed
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW REPORTED A BLEED LEAK, RT ENG BLEED INOPERATIVE AND RETURNED TO LAND.  NO EMERGENCY WAS DECLARED RT PYLON ODS DETECTORS CH 1 AND CH 2 REPLACED IAW AMM 36-21-02-04.  CHECKS SERVICEABLE.
